# SDR CALA2021092001609

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323132220003
- Condition: Corroded
- Location: Fr 24-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR THRESHOLD BETWEEN FR24-28 HAS COR ROSION SPOTS ON UPPER SURFACE DOT M054 A3NB-53-3-6105 PER HAECO LCQ NR 9296567/20567 GENERATED BY V919150. REMOVED AND REPLACED FWD CARGOSILL PLATE IAW A319 SRM 51-42-11 A ND 51-72-11 MECH BY V913406 INSP BY   V061334
